MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK 2; UNCEMENTED SHOULDER PROTHESIS

FX SOLUTIONS HUMELOCK 2; UNCEMENTED SHOULDER PROTHESIS
Model Number 311-0212
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 07/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of united states (in france) and was associated with a product that also cleared for the market within united states.
 
Event or Problem Description
The patient was revised on (b)(6) 2022 due to infection, approximately 351 days after the first surgery.The surgeon explanted 1 stem, 1 glenosphere, 1 metaglene, 1 cup, 6 screws.The surgeon implanted 1 stem, 1 glenosphere, 1 cup, 4 screws.

Brand Name
HUMELOCK 2
Common Device Name
UNCEMENTED SHOULDER PROTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key15389160
Report Number3009532798-2022-00125
Device Sequence Number17569770
Product Code HSD
UDI-Device Identifier03701037301067
UDI-Public03701037301067
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date10/01/2025
Device Model Number311-0212
Device Catalogue Number311-0212
Device Lot NumberP0753
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2022
Initial Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown